# SDR SWIA2020071451319

- Difficulty date: June 18, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 43,839 hours, 39,165 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN FS589-FS605, STR 24R-26R IS DENTED.  (C-CHECK) RO 7/10/2020 HAND DRESSED DENTS (3EA) LOCATED AT FUSELAGE SKIN BETWEEN FS589-FS605, STR 24R-26R REO.  ALL THREE DENTS FOUND TO BE OUT OF LIMITS DUE TO DENTS IN ADJACENT PANELS IN THE CIRCUMFERENTIAL DIRECTION.  REF SRM.  SUMITTED TO ENGINEERING AND RECEIVED REO (ALL STEPS COMPLIED WITH).  WITHIN LIMITS.  RESTORED FINISH.
